back to author index
   
title:
 
Conditional Symmetry and Exact Solutions of a Nonlinear Galilei-Invariant Spinor Equation
publication:
 
JNMP
volume-issue:   4 - 1-2
pages:   98 - 101
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.1997.4.1-2.10 (how to use a DOI)
author(s):
 
Andrey ANDREYTSEV
publication date:
 
May 1997
abstract:
 
Reduction of a nonlinear system of differential equations for spinor field is studied. The ansatzes obtained are shown to correspond to operators of conditional symmetry of these equations.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: